English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 27734438      Online Users : 214
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16699

Title: Stability Criteria for Reaction-Diffusion Systems with Skew-Gradient Structure
Authors: Chen, Chao-Nien;Hu, Xijun
Contributors: 數學系
Keywords: Reaction-diffusion system;Relative Morse index;Skew-gradient structure;Stability
Date: 2008
Issue Date: 2013-06-05T07:32:32Z
Publisher: Taylor & Francis Group, LLC
Abstract: This paper deals with reaction-diffusion systems with skew-gradient structure. In connection with calculus of variations, we show that there is a close relation between the stability of a steady state and its relative Morse index. The stability criteria presented here were partially motivated by some recent works of Yanagida.
Relation: Communications in Partial Di erential Equations, 33(2): 189-208
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback